# SDR DXTA2010120904356

- Difficulty date: December 8, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N141QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK498
- Aircraft time: 1,684 hours, 1,640 cycles
- Engine: Pwa JT15D5
- System (JASC): 2740 · Stabilizer Control System
- Part: Stabilizer
- Condition: Failed
- Location: Horizontal
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

HORIZ STAB FAILED IN FLIGHT IN ICING CONDITIONS.  RESET CIRCUIT BREAKER HORIZONTAL STAB PROTECT, COMPLIED WITH GROUND TEST OF HORIZONTAL STAB HEAT SYS IAW MM 30-12-00-201.  GROUND CHECKED GOOD.
